# SDR SWAA2023111007811

- Difficulty date: October 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR SUPPORT BEAM UPPER CAP AT STA 986.5 RBL 24 TO RBL 45 MKD DOT CORRECTION ADDED INFORMATION ; CORROSION AT<[01] REMOVED CORROSION FROM AFT WET AREA STA 986.5 FLOOR BEAM UPPER RBL 24 TO RBL 45; EVALUATED CORROSION REMOVAL AT AFT WET AREA STA 986.5 FLOOR BEAM UPPER RBL 24 TO RBL 45. MATERIAL REMAINING 0.077' MINIMUM MATERIAL ALLOWABLE 0.142. FOUND TO BE OUT OF LIMITS REF B737 SRM 53-70-51-1A-1. ACCOMPLISHED REPAIR AS PER SRM SRM 53-70-51-2R-4;[02] PERFORMED SME INSPECTION AND PAPERWORK AUDIT.;[03] RII -- VERIFIED STEP 1.
